MathSciNet Relay Station
MathSciNet bibliographic data
MR230747 (37 #6307) 15.70 (15.75)
Tits, J. Formes quadratiques, groupes orthogonaux et algèbres de Clifford. (French) Invent. Math. 5 1968 19–41.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement